# SDR ASAA2024042249204

- Difficulty date: April 22, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 27,469 hours, 8,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M2816 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED M2816 POWER SUPPLY & INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806 PO: 1089075.1.
